# SDR USAA920081817

- Difficulty date: September 5, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 56,116 hours, 37,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR, CRACKS ON WEB AT AFT CARGO COMPARTMENT FLOOR STRUCTURE BETWEEN BS 787 TO BS 847 S25R TO 26R.  REPLACED WEB AT AFT CARGO COMPARTMENT FLOOR STRUCTURE BETWEEN BS 787 TO BS 847 S25R TO 26R IAW B737 SRM 51-10-0G AND BOEING DRAWING 6547-957.
